Discrete regularization and convergence of the inverse problem for 1+1 dimensional wave equation

Jussi Korpela, Matti Lassas, Lauri Oksanen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInverse problems and imaging
Volume13
Issue number3
Pages (from-to)575-596
Number of pages22
ISSN1930-8337
DOIs
Publication statusPublished - Jun 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Inverse problem
  • regularization theory
  • wave equation
  • discretization
  • ILL-POSED PROBLEMS
  • NONLINEAR TIKHONOV REGULARIZATION
  • BANACH-SPACES
  • RECONSTRUCTION
  • DIRICHLET
  • STABILITY
  • RECOVERY
  • UNIQUENESS
  • ALGORITHM
  • THEOREM
  • 111 Mathematics

Cite this